Discussions By Condition: Autoimmune Disease

I need help any advive would be greatly areciated

Posted In: Autoimmune Disease 0 Replies
  • Posted By: ksuesmith
  • October 18, 2012
  • 00:43 AM

I am a 41 year old disabled vet. I was medically discharged about a year and a half ago for a knee injury. After my discharge I started seeing PA's at the VA, they have yet to fix my knee. They ended up putting me on 15 different meds. I have been very active and in great shape, I have never had any health problems. My bp has always been great, my pulse, cholesteral, everything, never had weight problems like I said, tip top shape. I have been on crutches since April 2011, I was discharged in May 2011.

Since April which is when they started me on meds, and kept adding drugs, pain meds, antidepressants, anti inflamatory, neurotin for nerve damage, like I said I ended up on 15 different meds and multiple changes in my doses, I ended up overdosing on May 24 on vicodin, I took aprox 20-30, I do not remember that day or weeks before or several days after. Since my over dose, I have developed a skin rash that they don't know what it is, even after a biopsy, I am rapidly gaining weight, my bp and pulse put me in hypertensive area, my cholesteral is off the chart, I am now deficient in Vit D, I have insomnia, and am always very tired and I have no energy, I also am experiencing muscle weakness, and nothing has changed in my diet or life style. I discontinued all meds after the over dose.

I am very angry and tired of them putting me through one test after another. Any advice would be greatly appreciated. I am trying to stay positive as my husband has been disabled since 2009. Thank you.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?